# SDR AALA20180410008

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 62,857 hours, 7,570 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 147W815018
- Condition: Corroded
- Location: Bs 1874-1995
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRANSITION FITTING FROM BS 1874 TO 1995, RBL 20 CORRODED.  REPLACED THE FITTING IAW SRM 51-40-02-0G.
